# SDR FDEA201411123655

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0286501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 541AB AT LT WING ROOT HAS SEPARATED LAYERS.  REPAIRED IAW SRM 51-71-00 VOL II.
